# SDR DALA2022062304399

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 115,045 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 EMERGENCY EXIT SIGN SEAT 29F HANGING OFF SEAT, CORRECTIVE ACTION: EMERGENCY EXIT SIGN AT 29F FASTENED BACK ON SEAT IAW AMM 25-28- 00 (8906692)
